Alert archive / Florida / Fire Weather Watches in 2011
Fire Weather Watch 39, NWS Mobile, AL
NWS Mobile, AL issued this fire weather watch at Oct 13, 2011, 3:23 PM EDT. It took effect at Oct 14, 2011, 1:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2011, 3:23 PM EDT (19:23 UTC)
- In effect from
- Oct 14, 2011, 1:00 PM EDT
- Expired
- Oct 14, 2011, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
073 WWUS84 KMOB 131923 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 223 PM CDT THU OCT 13 2011 ...FIRE WEATHER WATCH IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE LATE FRIDAY MORNING THROUGH MOST OF THE AFTERNOON DUE TO HIGH DISPERSION AND LOW HUMIDITY... .A WEAK FRONT WILL PASS THROUGH THE REGION LATE TODAY AND REACH THE SOUTHEASTERN PORTION TONIGHT. IT WILL BRING COOL DRY AIR WHICH WILL LAST INTO THE COMING WEEK. DISPERSION FOR FLORIDA IS FORECAST ABOVE 75 AND THEREFORE A FIRE WEATHER WATCH IS IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE FOR FRIDAY. FLZ001>006-141130- /O.NEW.KMOB.FW.A.0039.111014T1700Z-111014T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 223 PM CDT THU OCT 13 2011 ...FIRE WEATHER WATCH IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE LATE FRIDAY MORNING THROUGH MOST OF THE AFTERNOON DUE TO HIGH DISPERSION AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. * AFFECTED AREA...FIRE WEATHER ZONES 001...002...003...004... 005 AND 006. * WIND...NW 2 TO 6 * HUMIDITY...2 TO 30 PERCENT * THUNDERSTORMS...NONE * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
1 follow-up statement
612 WWUS84 KMOB 132348 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 648 PM CDT THU OCT 13 2011 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE FROM LATE FRIDAY MORNING THROUGH MOST OF THE AFTERNOON DUE TO HIGH DISPERSION AND LOW HUMIDITY... .A WEAK FRONT WILL MOVE EAST OF THE AREA TONIGHT BRINGING COOL DRY AIR TO THE PANHANDLE FOR THE WEEKEND. FLZ001>006-141100- /O.CON.KMOB.FW.A.0039.111014T1700Z-111014T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 648 PM CDT THU OCT 13 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR LOW HUMIDITY AND DISPERSIONS 75 OR HIGHER FOR THE WEST FLORIDA PANHANDLE... * AFFECTED AREA...FIRE WEATHER ZONES 001...002...003...004... 005 AND 006. * WIND...NW 2 TO 6 * HUMIDITY...22 TO 28 PERCENT * DISPERSIONS 75 OR HIGHER * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this fire weather watch went out at Oct 13, 1:03 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Oct 13, 1:03 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1203 PM CDT THU OCT 13 2011 .AVIATION (18Z ISSUANCE)...WITH THE COLD FRONT CURRENTLY IN THE PROCESS OF MOVING ACROSS THE AREA WILL HAVE WEST WINDS AROUND 10-13 KNOTS BECOMING NORTHWEST BY 00Z. VFR CONDITIONS PREVAIL THROUGH THE PERIOD...EXCEPT FOR NEAR BROKEN CLOUDS NEAR 2 KFT AT PNS EARLY ON...WITH LIGHT NORTHERLY WINDS TONIGHT THROUGH 18Z FRIDAY. /29 && ** PREVIOUS DISCUSSION ** .SHORT TERM...(TODAY AND TONIGHT)...A COLD FRONT IS EXPECTED TO MOVE ACROSS THE FCST AREA LATE THIS MORNING AND EARLY IN THE AFTERNOON. IN ADVANCE OF THIS FRONT...ESPECIALLY ALONG AND EAST OF I-65...ISOLATED TO SCATTERED SHRA/TSRA WILL BE POSSIBLE THIS MORNING. MAY SEE A FEW SHRA/TSRA IMMEDIATELY IN ADVANCE OF THE FRONT AS WELL AS SOME NEW CONVECTION IS CURING FIRING OVER NORTH CENTRAL MISSISSIPPI...BUT PCPN ENDS AND SKIES WILL CLEAR ACROSS MOST ZONES BY EARLY THIS AFTERNOON. TONIGHT...THE FRONT WILL CONTINUE MOVING WELL TO THE SOUTH AND EAST OF THE FCST AREA WITH HIGH PRESSURE BEGINNING TO BUILD INTO THE REGION FROM THE WEST. WITH CLEARING SKIES TODAY...EXPECT WARMER CONDITIONS THAN PAST SEVERAL DAYS WITH MAX TEMPS RISING INTO THE LOW TO MID 80S MOST LOCATIONS. IN THE WAKE OF THE FRONT TONIGHT...MIN TEMPS WILL BE COOLER THAN THE PAST SEVERAL NIGHTS. LOWS WILL RANGE FROM THE LOW TO MID 50S OVER INTERIOR ZONES TO THE UPPER 50S CLOSER TO THE COAST. SOME NORMALLY COOLER LOCATIONS MAY DROP INTO THE UPPER 40S TONIGHT...WHILE SOME IMMEDIATE COASTAL LOCATIONS ONLY COOL INTO THE LOWER 60S. 12/DS FRIDAY THROUGH SATURDAY...AS A SHORTWAVE IN THE BASE OF AN UPPER TROUGH STRETCHING SOUTH FROM THE GREAT LAKES MOVES EAST...A SHALLOW UPPER TROUGH LINGERS THROUGH THE LATTER HALF OF THE SHORT TERM. GUIDANCE CONTINUES TO ADVERTISE TODAY'S FRONT BRINGING IN DRIER AIR. SURFACE HIGH PRESSURE BUILDS OVER THE SOUTHEASTERN CONUS...KEEPING AN EASTERLY FLOW OFFSHORE...SOUTHERLY FLOW OVER THE SOUTHERN PLAINS AND LIGHT NORTHWEST TO WEST FLOW OVER THE FA. THIS FLOW KEEPS A DRY AIRMASS OVER THE AREA...ALLOWING A LARGER THAN SEASONAL TEMPERATURE RANGE. THIS SHOWS AS OVERNIGHT LOWS AROUND SEASONAL AND DAYTIME HIGHS ABOVE SEASONAL. NOT NEAR THE RECORDS...BUT ABOVE SEASONAL. .LONG TERM...(SATURDAY NIGHT ON)THROUGH THE LATTER HALF OF THE WEEKEND INTO THE COMING WEEK...SHORTWAVE ENERGY PASSING OVER THE NORTHERN CONUS DIGS THE EASTERN TROUGH DEEPER AGAIN. THIS UPPER SYSTEM PUSHES A FRONT OVER THE AREA TUESDAY INTO TUESDAY EVENING...IN PRETTY GOOD AGREEMENT FROM YESTERDAY. GUIDANCE CONTINUES TO VERY CONSERVATIVE WITH ANY POPS FOR TUESDAY/TUESDAY NIGHT...WITH LITTLE SIGNIFICANT MOISTURE RETURN AHEAD OF THIS FROPA. WHAT IS VERY MUCH DIFFERENT WITH THIS FROPA THAN FROM THE CURRENT ONE IS A SIGNIFICANT INFLUX OF COOLER AIR...WITH THE MODEL PHYSICALS ADVERTISING TEMPS IN THE UPPER 60S FOR THURSDAY. THE STATISTICAL GUIDANCE IS ADVERTISING TEMPS A FEW DEGREES ABOVE SEASONAL...BUT THE ENSEMBLE MOS IS LEANING TOWARDS THE PHYSICALS...SO WENT THAT STEP FOR THE LAST TWO PERIODS OF THE FORECAST...BUMPING TEMPS DOWNWARD FROM MOS. && .MARINE...A COLD FRONTAL WILL MOVE ACROSS THE MARINE AREA THIS AFTERNOON AND EVENING...THEN MOVE ON WELL SOUTH OF THE COASTAL WATERS BY LATE WEEK WITH HIGH PRESSURE BUILDING JUST NORTH OF THE MARINE AREA THROUGH THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED IN ADVANCE OF THE FRONTAL PASSAGE THIS MORNING. A MODERATE WEST WIND TODAY WILL BECOME A MODERATE TO OCCASIONALLY STRONG NORTHWEST TO NORTH WIND TONIGHT AND FRIDAY IN THE WAKE OF THE FRONT. AS HIGH PRESSURE BUILDS JUST NORTH OF THE MARINE AREA OVER THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK...A LIGHT TO MODERATE EASTERLY WIND FLOW IS EXPECTED TO PREVAIL. SEAS GENERALLY UP TO 2 TO 4 FEET WELL OFFSHORE THROUGH THE PERIOD...SLIGHTLY LOWER NEAR SHORE. CHOPPY TO ROUGH BAY WATERS EXPECTED WITH THE FRONTAL PASSAGE...FOLLOWED BY A LIGHT CHOP FOR THE REMAINDER OF THE PERIOD. 12/DS && .FIRE WEATHER...A WEAK FRONTAL PASSAGE TODAY WILL BRING A DRIER AIRMASS TO THE AREA. THIS DRY AIRMASS IS EXPECTED TO LAST INTO THE COMING WEEK. A MODERATE FRONT IS EXPECTED TO MOVE ACROSS THE AREA TUESDAY AFTERNOON/EVENING...BRINGING ANOTHER DRIER...BUT ALSO SIGNIFICANTLY COOLER AIRMASS TO THE AREA. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 83 55 82 55 / 20 05 00 00 PENSACOLA 85 60 82 58 / 30 05 00 00 DESTIN 83 62 80 60 / 30 10 00 00 EVERGREEN 83 50 81 48 / 30 05 00 00 WAYNESBORO 82 49 82 49 / 20 05 00 00 CAMDEN 82 49 81 48 / 20 10 00 00 CRESTVIEW 83 51 83 45 / 30 10 00 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Oct 13, 9:17 AM EDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 817 AM CDT THU OCT 13 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-141200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 817 AM CDT THU OCT 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT IS FORECAST TO MOVE EASTWARD ACROSS THE FORECAST REGION TODAY. ISOLATED TO SCATTERED SHOWERS AND STORMS WILL ACCOMPANY THE PASSAGE OF THE FRONT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. OFFSHORE WINDS WILL INCREASE ACROSS THE MARINE AREA TONIGHT IN THE WAKE OF THE COLD FRONT...POSSIBLY REACHING SMALL CRAFT EXERCISE CAUTION LEVELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MODERATE TO OCCASIONALLY STRONG OFFSHORE WINDS WILL CONTINUE INTO EARLY FRIDAY THEN SUBSIDE GOING INTO THE WEEKEND. OTHERWISE HIGH PRESSURE WILL BUILD ACROSS THE ENTIRE FORECAST AREA LATE WEEKEND INTO THE EARLY PART OF NEXT WEEK. ANOTHER FRONTAL BOUNDARY...PERHAPS ACCOMPANIED BY SCATTERED SHOWERS AND THUNDERSTORMS...WILL AFFECT THE AREA ON TUESDAY. HAZARDOUS OR SEVERE WEATHER IS NOT EXPECTED THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY.
Nearby
Fire Weather Watches in Florida, 2011Every fire weather watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.